# SDR AT9900900

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 456
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LIGHTNING STRIKE AT WINDOW 13 BS 456, BLENDED DAMAGE AND FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLER AT BS 456 IAW EO 99-1399, DC9 SRM 53-05 FIG 111, AND DC9 MM 56-20.
